Publications in Math-Net.Ru
-
Functional identities in rings and their applications
Uspekhi Mat. Nauk, 59:3(357) (2004), 3–30
-
On Solutions of Functional Identities
Mat. Zametki, 74:6 (2003), 949–953
-
On bi-additive maps of some Lie algebras
Uspekhi Mat. Nauk, 58:1(349) (2003), 187–188
-
On functional identities of degree 2 in prime rings
Fundam. Prikl. Mat., 6:3 (2000), 923–938
-
Functional identities in prime rings
Uspekhi Mat. Nauk, 53:1(319) (1998), 207–208
-
On Lie automorphisms of simple rings of characteristic 2
Fundam. Prikl. Mat., 2:4 (1996), 1257–1268
-
On the composition of derivations of prime rings
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, no. 2, 22–25
-
Konstantin Igorevich Beidar (1951–2004)
Fundam. Prikl. Mat., 12:2 (2006), 3–15
© , 2025